Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Optimality for Controlled Jump Processes: A Simple Approach

Siu Fai Leung
Economic Theory
Vol. 3, No. 4 (Oct., 1993), pp. 765-774
Published by: Springer
Stable URL: http://www.jstor.org/stable/25054738
Page Count: 10
  • Download ($43.95)
  • Cite this Item
Optimality for Controlled Jump Processes: A Simple Approach
Preview not available

Abstract

This note presents a very simple method for deriving the necessary optimality conditions for optimal control of jump (point) processes. By means of Bellman's principle of optimality, the original stochastic control problem is transformed into a simple optimization problem. The derivation is remarkably simpler than the existing ones in the literature.

Page Thumbnails

  • Thumbnail: Page 
[765]
    [765]
  • Thumbnail: Page 
766
    766
  • Thumbnail: Page 
767
    767
  • Thumbnail: Page 
768
    768
  • Thumbnail: Page 
769
    769
  • Thumbnail: Page 
770
    770
  • Thumbnail: Page 
771
    771
  • Thumbnail: Page 
772
    772
  • Thumbnail: Page 
773
    773
  • Thumbnail: Page 
774
    774